# SDR DALA2017052604241

- Difficulty date: May 5, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED CONTROL TAB AT LT ELEVATOR. LT CONTROL TAB  REPLACED IAW SRM 55-04 PAR 2.
